# SDR WX0A2015111773000

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 58,369 hours, 51,299 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, FLIGHT ATTENDANTS SMELLED STRONG JET FUEL ODOR.  COMPLIED WITH TASK CARD 21-059-002, CABIN ODOR & SMOKE TROUBLESHOOTING.  COMPLIED WITH TASK CARD 21-059 008, ALTERNATE SERVICING & PACK BURNOUT PROCEDURES.  REPLACED COALESCE BAGS IAW MM 21-20-02-2, NO FUEL ODOR NOTED.
